Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anonymouuss

accutane weight gain

Recommended Posts

As far as I know, weight change isn't a side effect of Accutane. Some people gain weight because they're making more of an effort to eat meals containing fat when they take the pills (the medication is fat soluable and works best if taken after a meal containing some level of fat). 

Share this post


Link to post
Share on other sites

Increased fats and maybe decreased output due to aches is a common thing. Some people find excercising more through the aches improves the aches and pains due to better circulation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×